# SDR FDEA201210303774

- Difficulty date: October 30, 2012
- Submitted: October 30, 2012
- Operation: Air carrier
- Aircraft: N652FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 735
- Aircraft time: 26,788 hours, 14,165 cycles
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Union
- Condition: Stripped
- Location: Pitot Tube
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

DURING TAKE OFF, CAPT'S AIRSPEED 60KTS F/O 120KTS, REJECTED TAKE OFF.  FOUND UNION STRIPPED AT CAPTAIN'S PITOT TUBE WHILE REMOVING FITTING.  RAN DRY NITROGEN THROUGH TUBING FROM ADC TO CONNECTION AT PITOT TUBE.  R & R CAPTAIN'S PITOT TUBE IAW MM 34-11-15-04.  R & R NR 1 ADC IAW MM 34-11-34-04.  BOTH CAPTAIN'S AND F/O'S ADC OPS CHECK NORMAL IAW MM 34-18-00-00.  FINAL CLOSED.
